# SDR TWAA9901009

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608TW
- Make and model: Boeing 767231
- Aircraft serial: 22571
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 LE SLAT PANEL TRAILING EDGE AT INBD TOP END HAD REPAIR BLOWN OFF.  INSTALLED HOT BOND REPAIR AS REQUIRED PER SRM 51-70-10, PAGE 26, FIG 10.  CHECK-C 10-28-98 LAX.
